# SDR ASOA2016012814470

- Difficulty date: January 28, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 35,843 hours, 32,510 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK HAS CORROSION BETWEEN FS 559 AND 559+16.  REMOVED AND REPLACED THE  SEAT TRACK IAW SRM 51-41-00-00 AND AMM 53-01-11-04.
